Betapyn Tablets 18’s

KSh 480.00

Betapyn Tablets (18’s) combine Paracetamol for pain and fever relief, Doxylamine Succinate for relaxation, Codeine for added pain relief, and Caffeine for energy. This unique blend effectively addresses various pain complaints, especially those related to tension or discomfort. Active Substances: Paracetamol 450 mg, Codeine 10 mg, Doxylamine Succinate 5 mg and Caffeine 50 mg per tablets.

NSAIDs

Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
  • Description
  • Content
  • Weight
  • Dimensions
  • Additional information
Click outside to hide the comparison bar
Compare
×

Hello!

Click one of our contacts below to chat on WhatsApp

×